# SDR ASAA2014062908380

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,853 hours, 8,724 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32144464
- Part serial: 9855
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 27,969 hours, 8,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, RT DUCT PRESSURE SHOWED 42 PSI- LT DUCT SHOWED 20 PDI. DURING CRUISE, NOTED DUCT PRESSURES WE NORMAL AT 35 PSI EA.  ACFT GROUNDED.   PILOTS REPORT LT DUCT PRESSURE 22 PSI RT DUCT PRSSURE 39 PSI AT 38,000 FT .79 MACH, LT DUCT PRESSURE 24 PSI RIGHT DUCT PRESSURE 35 PSI AT 38,000 FEET .77 MACH.  WHILE ACCOMPLISHING TC NG-36WC-00001, FOUND PRE-COOLER CONTROL VALVE FAILED STEP 03.F.(5), "PCV DID NOT OPEN WHEN PC IS 3 PSIG OR GREATER" AND HIGH STAGE VALVE FAILED STEP J AT 11 PSIG AND PASSED STEP K.  R & R NR 1 PRE-COOLER CONTROL VALVE REF AMM 36-12-02.  R & R NR 1 HIGH STAGE VALVE REF AMM 36-11-06.  PERFORMED ENGINE 1 BLEED AIR CROSSOVER OPS TEST, TEST PASSED.
